Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 85, NWS Kansas City, MO

August 12, 2007Nodaway County, Worth County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 12, 2007, 7:17 PM CDT for Nodaway County, Worth County, Missouri. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2007, 7:17 PM CDT (00:17 UTC)
Expired
Aug 12, 2007, 8:15 PM CDT
In force
58 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Nodaway County, MO, Worth County, MO

The radar

The Des Moines radar (KDMX), 160 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 7:39 PM CDTTSTM WND DMG4 E Hopkins, MOTREES DOWN...BROKEN TREE LIMBS UP TO SIX INCHES IN DIAMETER...
Aug 12, 7:40 PM CDTTSTM WND GST 602 Se Pickering, MOSWING SET DAMAGED.
Aug 12, 7:50 PM CDTTSTM WND GST 603 Se Parnell, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-510 J/kg
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 130018
SVREAX
MOC147-227-130115-
/O.NEW.KEAX.SV.W.0085.070813T0017Z-070813T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
717 PM CDT SUN AUG 12 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI
  WORTH COUNTY IN NORTHWEST MISSOURI

* UNTIL 815 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
  HOPKINS...OR 21 MILES NORTH OF MARYVILLE...AND MOVING SOUTHEAST AT
  35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOPKINS BY 725 PM CDT.
  GRANT CITY BY 800 PM CDT.

THE TOWNS OF SHERIDAN...WORTH...ALLENDALE AND DENVER ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
SOUTHERN IOWA WITH MEASURED WIND GUSTS OF GREATER THAN 70 MPH. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 4057 9498 4046 9508 4039 9462 4038 9422
      4057 9424

$$

BOOKBINDER
3 follow-up statements
000 
WWUS53 KEAX 130037
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
736 PM CDT SUN AUG 12 2007

MOC147-227-130115-
/O.CON.KEAX.SV.W.0085.000000T0000Z-070813T0115Z/
WORTH MO-NODAWAY MO-
736 PM CDT SUN AUG 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
NODAWAY AND WORTH COUNTIES UNTIL 815 PM CDT...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM NEAR BEDFORD IOWA TO JUST EAST OF 
BURLINGTON JUNCTION MISSOURI...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GRANT CITY BY 755 PM CDT.

THE TOWNS OF PARNELL...WORTH...ALLENDALE AND DENVER ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
SOUTHERN IOWA...WITH SEVERAL MEASURED WIND GUSTS IN EXCESS OF 70 
MPH. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4057 9494 4045 9506 4039 9462 4038 9422
      4057 9424

$$

BOOKBINDER
000 
WWUS53 KEAX 130106
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
805 PM CDT SUN AUG 12 2007

MOC147-130115-
/O.CAN.KEAX.SV.W.0085.000000T0000Z-070813T0115Z/
NODAWAY MO-
805 PM CDT SUN AUG 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR NODAWAY COUNTY IS CANCELLED...

AT 802 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 4057 9445 4039 9462 4038 9422 4057 9424

$$

MOC227-130115-
/O.CON.KEAX.SV.W.0085.000000T0000Z-070813T0115Z/
WORTH MO-
805 PM CDT SUN AUG 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WORTH COUNTY
UNTIL 815 PM CDT...

TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS 
THAT HAS PRODUCED DAMAGING WINDS OF AT LEAST 60 MPH. AT 802 PM 
CDT...THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES 
NORTHEAST OF GRANT CITY TO 7 MILES SOUTH OF GRANT CITY...MOVING EAST 
AT 45 MPH.

LOCATIONS IMPACTED THROUGH 815 PM INCLUDE GRANT 
CITY...ALLENDALE...WORTH AND DENVER.

THIS IS A VERY DANGEROUS STORM. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4057 9445 4039 9462 4038 9422 4057 9424

$$

BOOKBINDER
000 
WWUS53 KEAX 130116
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 PM CDT SUN AUG 12 2007

MOC227-130124-
/O.EXP.KEAX.SV.W.0085.000000T0000Z-070813T0115Z/
WORTH MO-
814 PM CDT SUN AUG 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR WORTH COUNTY HAS EXPIRED AT 
815 PM CDT...

ALTHOUGH DAMAGING WINDS WITH THESE STORMS HAVE MOVED EAST INTO 
HARRISON COUNTY...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING AND 
TORRENTIAL HAIL WILL CONTINUE ACROSS WORTH COUNTY THROUGH 845 
PM...TAPERING OFF AFTER THAT.

RAINFALL AMOUNTS THROUGH 10 PM WILL AVERAGE BETWEEN ONE INCH AND ONE 
AND A HALF INCHES.

LAT...LON 4057 9445 4039 9462 4038 9422 4057 9424

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:05 PM CDT, 12 minutes earlier.

Area forecast discussion, Aug 12, 7:05 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT SUN AUG 12 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/235 PM CDT SUN AUG 12 2007/

SHORT TERM (TONIGHT-TUESDAY)...

UNSEASONABLY HOT CONDITIONS PREVAIL ACROSS THE REGION THIS AFTERNOON
WITH READINGS ALREADY APPROACHING 100 DEGREES. ALSO NOTEWORTHY IS
THE MOISTURE QUALITY...WHICH HAS LARGELY INCREASED SINCE YESTERDAY.
ISALLOBARIC RESPONSE TO PRESSURE FALLS OVER THE NORTHERN HIGH PLAINS
HAS BEEN MUCH GREATER THAN ANTICIPATED...WITH PRONOUNCED WIND SHIFT
FRONT DRAPED ACROSS SE NEBRASKA INTO NORTHERN MISSOURI. THIS HAS
HELPED POOL MOISTURE ACROSS THE NORTHERN CWA...WITH DEWPOINTS
COLLECTIVELY RUNNING IN THE MID TO UPPER 70S ACROSS FAR NW MO. RUC
DATA SHOWS SIGNIFICANT MOISTURE POOLING AT 850-700MB ACROSS CENTRAL
NEBRASKA WHERE ELEVATED CONVECTION WAS FAIRLY WIDESPREAD. MODEST
WESTERLY FLOW ALOFT WILL CONTINUE TO ADVECTION SOME OF THIS ELEVATED
MOISTURE ACROSS FAR NORTHERN MISSOURI THIS AFTERNOON. THE RESULT HAS
BEEN A SUBSTANTIAL INCREASE IN PRECIPITABLE WATER VALUES SINCE
YESTERDAY...NOW AROUND 1.6 INCHES PER THE GPSMET NETWORK AND
INCREASING STEADILY.

THREAT FOR SEVERE CONVECTION THIS AFTERNOON/EVENING REMAINS THE
PRIMARY FORECAST CONCERN. WITH WEAK CAPPING IN PLACE OVER THE NW
CWA...EXTREME INSTABILITY HAS DEVELOPED WITH RUC2 ANALYZED MIXED
LAYER CAPES NOW APPROACHING 5000 J/KG...CORROBORATING WELL WITH
MODIFIED 12Z KOAX SOUNDING. A SHARP N-S GRADIENT IN EFFECTIVE SHEAR
EXISTS IN THIS REGION AS THE STAGNANT RIDGE GIVES WAY TO INCREASING
WESTERLIES ALOFT...BUT IT APPEARS AS THOUGH 30 KNOTS OF 0-6KM SHEAR
AND 40 KNOTS OF EFFECTIVE STORM DEPTH SHEAR WILL BE AVAILABLE ALONG
THE FAR NORTHERN CWA THIS EVENING...SUPPORTING ORGANIZED CONVECTION.
SUBTLE MID LEVEL MCV IDENTIFIABLE EARLIER OVER ERN COLORADO AND
LIKELY RESPONSIBLE FOR ACTIVITY OVER CENTRAL NEB WILL CONTINUE EAST
THIS AFTERNOON. THIS SHOULD HELP FOCUS SURFACE BASED CONVECTION LATE
THIS AFTERNOON OVER ERN NEBRASKA...OR POSSIBLY AID IN CURRENT
ELEVATED ACTIVITY MOVING INTO AN AREA MORE FAVORABLE FOR SURFACE
BASED DEVELOPMENT.

NAM-WRF AND SREF SOLUTIONS CONTINUE TO FOCUS A SMALL MCS IN THIS
REGION THIS AFTERNOON...PUSHING INTO NW MO BETWEEN 23 AND
02Z...WHICH SEEMS REASONABLE. QUESTION REMAINS ON DEGREE OF FORCING
GIVEN WEAK LOW LEVEL CONVERGENCE...AND ANY REMAINING INHIBITION.
SHOULD STORMS DEVELOP AND ORGANIZE IN THIS REGION...DOWNBURSTS OR
SMALLER SCALE BOW WIND EVENTS APPEAR LIKELY GIVEN THE BUOYANCY/SHEAR
PRESENT...WITH A LESSER THREAT OF MARGINALLY SEVERE HAIL. GIVEN
EASTERLY SURFACE WINDS BENEATH WESTERLY FLOW ALOFT...AN ISOLATED
TORNADO COULD NOT BE RULED OUT WHERE BETTER DIRECTIONAL SHEAR EXISTS
ALONG THE MO/IA/NE BORDERS.

ACTIVITY THAT DOES MANAGE TO DEVELOP SHOULD DISSIPATE QUICKLY WITH
SOUTHEASTWARD EXTENT GIVEN THE STRENGTH OF THE CAP DOWNSTREAM.

SIMILAR EVENTS COULD EQUALLY BE POSSIBLE OVER EACH OF THE NEXT
SEVERAL DAYS...BUT THE EFFECTS ON SUBSEQUENT DIURNAL HEATING THE
FOLLOWING DAY SHOULD BE LIMITED...AND MAY FURTHER INCREASE LOW LEVEL
MOISTURE QUALITY. OTHERWISE...SPRAWLING UPPER RIDGE WILL CONTINUE
ITS DOMINATION OF THE CENTRAL/SRN CONUS...WITH SOME INDICATION THAT
THE E-W THERMAL RIDGING ALOFT TO OUR NORTH MAY SETTLE ACROSS THE CWA
FOR TUESDAY/WEDNESDAY. THIS WOULD SUGGEST THAT SUBSEQUENT MCS EVENTS
MAY REMAIN OFF TO OUR NORTH AND EAST FOR THE MOST PART...BUT ALSO
POTENTIALLY DRAW EVEN HOTTER AIR INTO THE REGION. AS SUCH...WILL
EXPAND THE HEAT WARNING TO ENCOMPASS THE ENTIRE CWA AND EXTEND
THROUGH WEDNESDAY AT THIS POINT.

BOOKBINDER

LONG TERM (WEDNESDAY-SUNDAY)...

LITTLE OVERALL CHANGE IN THINKING CONCERNING THE EXTENDED PERIODS AS
MODEL SUITES CONTINUE TO INDICATE A GRADUAL SUPPRESSION OF THE
DOMINANT UPPER RIDGE BY THE LATTER PARTS OF THE UPCOMING WEEK. THIS
MAY SPELL SOME RELIEF FROM THE SCORCHING HEAT..AT LEAST FOR THE
NORTHERN COUNTIES.

NOT MUCH HELP IN SIGHT THROUGH MID WEEK AS 592-594 DM 500MB HEIGHTS
REMAIN COMMON ACROSS THE AREA. AS MENTIONED...SOME HOPE FOR THE
NORTHERN COUNTIES AS A VORT MAX TOPS THE RIDGE INTO THE MIDWEST ON
WEDNESDAY. THINKING MOST OF THE CONVECTIVE ACTIVITY WILL REMAIN
NORTH OF THE AREA...HOWEVER CANNOT RULE OUT ISOLATED THUNDERSTORMS
OR THE EVENTUAL TAIL END OF A POSSIBLE MCS ACROSS THE AREA AND HAVE
KEPT ONLY SLIGHT CHC POPS ACROSS THE NORTHERN HALF OF THE CWA TO
ACCOUNT.

THE SOUTHERN COUNTIES REMAIN HOT AS H85 TEMPS HOVER IN THE 24-26C
RANGE AS SOUTHWESTERLY FLOW PERSISTS. THIS LOOKS TO BRING CONTINUED
UPPER 90S TO LOWER 100 TEMPS ACROSS THE SOUTHERN AREAS OF THE CWA
THROUGH THE END OF THE WEEK. SOME SIGNS OF A FURTHER SUPPRESSION OF
THE RIDGE BY THE WEEKEND WHICH WOULD BRING HIGHER PROBABILITIES OF
RAIN AS ANY SHORT WAVES WOULD BE BETTER ALIGNED TO TRAVERSE
THE AREA SUBSEQUENTLY RESULTING IN SLIGHTLY COOLER TEMPS. STILL A
BIT EARLY TO DETERMINE EXTENT OF THE RIDGE BY THIS TIME SO WILL NOT
LOOK TOO DEEP INTO THIS.

DEROCHE

&&

.AVIATION...

FOR THE 00Z TAFS...SOUTHERN TRAJECTORY OF STORM COMPLEX ENTERING NW
MO AT 00Z MAY TRACK CLOSE ENOUGH TO ST. JOSEPH TO WARRANT VICINITY
THUNDER FOR A FEW HOURS THIS EVENING. OTHERWISE IT LOOKS LIKE MID
LEVEL CAPPING WILL BE ENOUGH TO SUPPRESS CONVECTION OVER KANSAS CITY
METRO. WINDS WILL BE A LITTLE TRICKY WITH OUTFLOW FROM STORM COMPLEX
THROUGH THE LATE EVENING/OVERNIGHT HOURS. FOR NOW WILL CARRY A NORTH
TO NORTHEAST WIND FOR LATE EVENING AT ST. JOSEPH AND GO LIGHT AND
VARIABLE AT MCI/MKC.

TERRY

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM WEDNESDAY FOR ALL ZONES.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM WEDNESDAY FOR ALL ZONES.

WFO EAX
Hazardous weather outlook, Aug 12, 1:00 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT SUN AUG 12 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CDT SUN AUG 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE HOTTEST CONDITIONS OF THE SUMMER ARE EXPECTED THIS AFTERNOON AS
TEMPERATURES SOAR TO AROUND 100 DEGREES. MOISTURE HAS ALSO INCREASED
SUBSTANTIALLY SINCE YESTERDAY...RESULTING IN HEAT INDEX VALUES OF
107 TO LOCALLY 112 DEGREES FOR THIS AFTERNOON. AS A RESULT OF THESE
CONDITIONS...EXCESSIVE HEAT WARNINGS AND ADVISORIES REMAIN IN EFFECT
FOR THE ENTIRE REGION. PERSONS SHOULD EXERCISE EXTREME CAUTION AND
AVOID PROLONGED OUTDOOR EXPOSURE TO AVOID SERIOUS AND POTENTIALLY
FATAL HEAT RELATED ILLNESS.

THE COMBINATION OF HOT TEMPERATURES AND HIGH MOISTURE CONTENT WILL
ALSO RESULT IN EXTREME INSTABILITY OVER NORTHWEST MISSOURI THIS
AFTERNOON. ALTHOUGH WARM TEMPERATURES ALOFT ARE PRESENTLY KEEPING
SKIES CLOUD FREE...THE STATIONARY FRONT AND A WEAK UPPER LEVEL
DISTURBANCE WILL LIKELY BE SUFFICIENT TO GENERATE THUNDERSTORMS OVER
EASTERN NEBRASKA THIS AFTERNOON. ANY STORMS THAT DEVELOP AND MOVE
INTO NORTHWEST MISSOURI OR EXTREME NORTHEAST KANSAS LATE THIS
AFTERNOON AND EVENING WOULD HAVE A STRONG LIKELIHOOD OF BEING
SEVERE...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE HEAT WILL CONTINUE THROUGH THE REST OF THE WEEKEND AND INTO
MONDAY. AN EXCESSIVE HEAT WARNING HAS BEEN EXTENDED THROUGH
MONDAY...AND IF THE HIGH HEAT AND HUMIDITY CONDITIONS
PERSIST ADDITIONAL HEAT RELATED ADVISORIES OR WARNINGS MAY BE ISSUED
IN THE UPCOMING DAYS. LITTLE RELIEF IS EXPECT DURING THE NIGHTTIME
HOURS WITH LOWS RANGING FROM THE MID 70S TO POSSIBLY THE LOWER 80S IN
THE KANSAS CITY AREA.

THERE WILL BE AN INCREASED THREAT FOR THUNDERSTORMS TUESDAY NIGHT
THROUGH THURSDAY...ESPECIALLY ACROSS NORTH CENTRAL AND NORTHEAST
MISSOURI...AS A SERIES OF UPPER LEVEL DISTURBANCES BEGIN TO AFFECT
THE REGION. GIVEN THE HEAT AND MOISTURE IN PLACE...SEVERE WEATHER
CANNOT BE RULED OUT FOR ANY THUNDERSTORM COMPLEXES THAT MAY AFFECT
THE REGION DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND
EVENING...MAINLY NORTH AND WEST OF A ST JOSEPH TO TRENTON LINE.

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:52 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer, Putnam53 min
Aug 12, 8:25 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison50 min
Aug 12, 8:53 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan57 min
Aug 12, 9:12 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Livingston, Macon48 min
Aug 12, 9:41 PM CDTSevere Thunderstorm WarningEAXChariton, Macon, Randolph64 min
Aug 13, 6:34 AM CDTAreal Flood AdvisoryEAXAdair, Putnam, Sullivan4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.